Bulletin of the American Mathematical Society

Immersions of the circle and extensions to orientation-preserving mappings

Antonio O. Farias

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 578-580.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535547

Mathematical Reviews number (MathSciNet)
MR0362350

Zentralblatt MATH identifier
0295.57017

Subjects
Primary: 57D40 57D35 54C20: Extension of maps
Secondary: 57A05 55A10 54C10: Special maps on topological spaces (open, closed, perfect, etc.) 54C05: Continuous maps 57D12

Citation

Farias, Antonio O. Immersions of the circle and extensions to orientation-preserving mappings. Bull. Amer. Math. Soc. 80 (1974), no. 3, 578--580. https://projecteuclid.org/euclid.bams/1183535547


Export citation

References

  • 1. Antonio O. Farias, Orientation-preserving mappings, a semigroup of geometric transformations and a class of integral operators, Trans. Amer. Math. Soc. 167 (1972), 279-289. MR 45 #4440.
  • 2. Charles J. Titus, Transformation semigroups and extensions to sense-preserving mappings, 1970/71 Preprint Series no. 35, Matematisk Institut, Aarhus Universitet, Denmark.